# SDR CALA0700451

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 66,721 hours, 30,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD CHANNEL STIFFENER CORRODED ON LOWER END, BOTH SIDES, STA 1016 FRAME ASSEMBLY.  THE CORRODED SECTION OF APB CHANNEL STIFFENER WAS REMOVED AND A REPAIR WAS INSTALLED IAW BOEING DRAWING 65C28106-1 AND EA 5310-04045, REV A, OP 02, STEP 1.
